# SDR HALA0800426

- Difficulty date: March 23, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 20,695 hours, 3,969 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Bottle
- Part number: 2600301
- Part serial: 149240
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON OVERNIGHT CK, FOUND PORTABLE FIREX AT R2 DOOR, EQUIP NR E48, WITH NEEDLE IN THE RECHARGE BAND.  REMOVED AND REPLACED AFT RT PORTABLE FIRE EXTINGUISHER.
